A local modification to monopole equations in 8-dimension

Beǧirmenci N., ÖZDEMİR N.

Applied Sciences, vol.7, no.1, pp.62-71, 2005 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2005
  • Journal Name: Applied Sciences
  • Journal Indexes: Scopus
  • Page Numbers: pp.62-71
  • Keywords: Seiberg-Witten monopole equations, Spinc-structure
  • Anadolu University Affiliated: Yes


Monopole equations on 8-manifolds with spin(7) holonomy are given in [1], In this work we write a local modification of the monopole equations on ℝ8. We show that these new equations are admit non-trivial solutions including all the 4-dimensional solutions as a special case as in [1]. © Balkan Society of Geometers, Geometry Balkan Press 2005.